ACET 10MG TAB
ACET 10MG TABLET
by Shrinivas Gujarat Laboratories Pvt. Ltd
Sold By Channel partners and fulfiled by Zoylo.com
Composition of ACET 10MG TABLET
Unsafe when combined with alcohol. Follow your physician's advice.
- Safe and does not interfere with the ability to drive
- Safe for pregnant women
- Safe for lactating women
- Safe for patients with kidney disease.
In case of any Itching, redness, swelling or difficulty in breathing please refer to a physician or hospital immediately.
CETIRIZINE 10 MG
Uses of ACET 10MG TABLET
ACET 10MG TABLET belongs to a class known as antihistamines. It is used in the treatment of number of allergies such as hay fever(allergy to pollen, dust, or other substances in the air), allergies, angioedema and urticaria.
Special Instructions for ACET 10MG TABLET
• Take ACET 10MG TABLET in the evening or night irrespective of meals for best results.
• Only take ACET 10MG TABLET twice a day if it has been prescribed by a doctor. Do not self-medicate.
• Consumption of alcohol and smoking along with ACET 10MG TABLET is not recommended.
• Check with your doctor if you are planning to conceive or pregnant. Breast feeding mothers are also advised not to take ACET 10MG TABLET without consulting a doctor.
• Be cautious while driving and engaging in activities which require mental and physical coordination. ACET 10MG TABLET can cause mild drowsiness and sleepiness.
• Keep your doctor informed if you have or had any previous history of heart, kidney or liver diseases.
• Speak with your doctor instantly if you are experiencing unusual swelling, rashes or fluctuations in heartbeats.
• You can take other medicines along with ACET 10MG TABLET for example paracetamol and antibiotics to bring quick relief to your symptoms as ACET 10MG TABLET has minimal drug-drug interaction.
• If your symptoms, allergy and asthma induced complications such as wheezing, bronchitis, allergic rhinitis increase inspite of taking the medicine for more than 3-4 days, then check with your doctor immediately. There are very high chances that allergic symptoms have gone uncontrolled.
Antibiotics ACET 10MG TABLET is risky for patients allergic to antibiotics. Follow your physician's advice.
Anticoagulants ACET 10MG TABLET is risky for patients allergic to anticoagulants. Follow your physician's advice.
Pain Killers ACET 10MG TABLET is risky for patients allergic to pain killers. Follow your physician's advice.
Chemotherapy drugs ACET 10MG TABLET is risky for patients allergic to chemo drugs. Follow your physician's advice.
Anticonvulsants ACET 10MG TABLET is risky for patients allergic to anticonvulsants. Follow your physician's advice.
Sulfa Drugs Insufficient scientific evidence for impact of ACET 10MG TABLET on patients allergic to sulpha drugs. Follow your physician's advice.
INTERACTION WITH COMMON CONDITIONS
safe for kidney ACET 10MG TABLET is safe for patients with kidney disease.
safe for pregnancy ACET 10MG TABLET is safe for pregnant women.
unknown for heart Insufficient scienticfic evidence for impact of ACET 10MG TABLET on cardiac patients. Follow your physician's advice.
unsafe for liver ACET 10MG TABLET is risky for patients with liver issues. Follow your physician's advice.
safe for lactation ACET 10MG TABLET is safe for lactating women.
unknown for children Insufficient scienticfic evidence for impact of ACET 10MG TABLET on children. Follow your physician's advice.
unsafe for seniors ACET 10MG TABLET is risky for elderly patients. Follow your physician's advice.
Smoking ACET 10MG TABLET is unsafe when combined with nicotine. Follow your physician's advice.
Caffeine Insufficient scienticfic evidence for impact of ACET 10MG TABLET on driving. Follow your physician's advice.
Vision ACET 10MG TABLET may cause visual impairment. Follow your physician's advice.
Overdose Overdose of ACET 10MG TABLET is highly unsafe. Seek emergency medical attention.
Driving ACET 10MG TABLET does not interfere with the ability to drive.
Exercise No information is available on the effect of ACET 10MG TAB on patients who are allergic to antibiotics. If you have a history of any such issues or observe any side-effects, please consult a doctor before using ACET 10MG TAB
Operating Heavy Machinery ACET 10MG TABLET does not interfere with the ability to operate heavy machinery.
FREQUENTLY ASKED QUESTIONS
Q. How does ACET 10MG TABLET help? A. ACET 10MG TABLET is very effective in arresting a wide spectrum of allergies. When allergic reactions occur in the body the body produces a chemical called "histamines" hence ACET 10MG TABLET helps in arresting the histamines as it is an antihistamine and brings us relief from symptoms of allergies such as sneezing, rashes, swelling, itching and runny nose.
Q. Can I take ACET 10MG TABLET on an empty stomach? A. You can take ACET 10MG TABLET irrespective of meals or on an empty stomach. However, take it as soon as possible to arrest allergy and get instant relief from allergic symptoms.
Q. Can I use ACET 10MG TABLET to treat cold? A. ACET 10MG TABLET is not the first line of medicine to treat cold but it extensively used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. Do not take it for more than 2-3 days if you don't get relief. See a doctor if your symptoms persists.
Q. Can I take ACET 10MG TABLET twice a day? A. The normal adult dosage is 5mg to 10mg taken at the same time each day. It is not suggested to take more than the recommended dosage. But if the allergy is severe then your doctor may suggest taking it twice a day to arrest the existing conditions. Do not take it twice a day by yourself.
Q. Does ACET 10MG TABLET cause sedation? A. Yes, ACET 10MG TABLET causes slight sedation (drowsiness). ACET 10MG TABLET acts as a highly selective antagonist of the histamine H1 receptor. ACET 10MG TABLET crosses the blood–brain barrier only slightly, and for this reason, it produces minimal sedation compared to many other antihistamines. You are advised to take it in the evening or night time to avoid drowsiness and sleepiness during the day. But if you are having severe allergic reactions and the doctor has asked you to take twice a day then please follow doctor’s instructions.